Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The equation of evolution in a Banach space

Author: Joanne Elliott
Journal: Trans. Amer. Math. Soc. 103 (1962), 470-483
MSC: Primary 34.95; Secondary 47.50
MathSciNet review: 0140955
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Foias, G. H. Gussi et V. Poenaru, L'étude de l'équation $ du/d\tau = A(\tau )u$ pour certaines classes d'opérateurs non bornés de l'espace de Hilbert, Trans. Amer. Math. Soc. 86 (1957), 335-347. MR 0092944 (19:1185a)
  • [2] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [3] T. Kato, Integration of the equation of evolution in a Banach space, J. Math. Soc. Japan, 5 (1953), 208-234. MR 0058861 (15:437b)
  • [4] R. S. Phillips, Perturbation theory for semi-groups of linear operators, Trans. Amer. Math. Soc. 74 (1953), 199-221. MR 0054167 (14:882b)
  • [5] L. Schwartz, Les équations d'évolution liées au produit de composition, Ann. Inst. Fourier, Grenoble 2 (1950), 19-49. MR 0043325 (13:242b)
  • [6] D. G. S. Stockton, Singular parabolic differential equations with time dependent coefficients, Brown University thesis, 1958.
  • [7] K. Yosida, On the differentiability and the representation of one-parameter semi-groups of linear operators, J. Math. Soc. Japan 1 (1948), 15-21. MR 0028537 (10:462e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.95, 47.50

Retrieve articles in all journals with MSC: 34.95, 47.50

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society